# SDR CALA2014090501208

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 52,756 hours, 18,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 58080
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 34 EMER AREA LIGHT IS INOPERATIVE.  R & R BATTERY PACK M1671 AT STATION 727C+13 WL 212 R BL 60 IAW AMM 33-51-06.  OPERATIONS CHECK OF BATTERY PACK M1671 GOOD IAW AMM 33-51-06.  SEE LOGBOOK ITEM 6415712 FOR PARTS CHANGE INFO.
